Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i finished my accutane treatment about two months ago. i guess i should have asked my doctor in the beginning of june about the redness i'm suffering with but i didn't because i thought it would go away. However, the redness is still there. My skin gets extremely red when i'm stressed, like when i'm taking an exam or when it's hot outside. i was just wondering if anyone faced this problem and about how long does it take for the redness to go away??? thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×